Rational expectations and the Markov property of temporary equilibrium processes


Hellwig, Martin


DOI: https://doi.org/10.1016/0304-4068(82)90023-4
URL: https://www.sciencedirect.com/science/article/pii/...
Document Type: Article
Year of publication: 1982
The title of a journal, publication series: Journal of Mathematical Economics
Volume: 9
Issue number: 1/2
Page range: 135-144
Place of publication: Amsterdam
Publishing house: Elsevier [u.a.]
ISSN: 0304-4068
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Hellwig, Martin (1982) Rational expectations and the Markov property of temporary equilibrium processes. Journal of Mathematical Economics Amsterdam 9 1/2 135-144 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item